I'm on birth control as well, but just for extra precaution I took plan b. I took it on the last day of my active pills in my pack. My period came two days late, but I had bad cramps, a little bloating, fatigue and moodiness. I started my active pills and also got my period yesterday and It was dark and heavy. I filled up a pad so I know it wasn't just spotting, but today it is like I am on my last day. It is really light. Is this normal? or is it side effects from taking all the extra hormones?
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jan 2014 • 1 answer
Posted 9 Sep 2014 • 2 answers
Im on birth control n I took the plan b pill should I take the birth control regularly or take break
Posted 12 Jan 2015 • 1 answer
Posted 5 Aug 2015 • 1 answer
Posted 10 Feb 2016 • 0 answers